About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 547683, 8 pages
http://dx.doi.org/10.1155/2014/547683
Research Article

Positive Periodic Solutions of Third-Order Ordinary Differential Equations with Delays

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 24 October 2013; Accepted 30 December 2013; Published 20 February 2014

Academic Editor: Zhanbing Bai

Copyright © 2014 Yongxiang Li and Qiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. I. Freedman and J. H. Wu, “Periodic solutions of single-species models with periodic delay,” SIAM Journal on Mathematical Analysis, vol. 23, no. 3, pp. 689–701, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Hatvani and T. Krisztin, “On the existence of periodic solutions for linear inhomogeneous and quasilinear functional-differential equations,” Journal of Differential Equations, vol. 97, no. 1, pp. 1–15, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Wan, D. Jiang, and X. Xu, “A new existence theory for positive periodic solutions to functional differential equations,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1257–1262, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Kang and G. Zhang, “Existence of nontrivial periodic solutions for first order functional differential equations,” Applied Mathematics Letters, vol. 18, no. 1, pp. 101–107, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Luo, W. Wang, and J. Shen, “Existence of positive periodic solutions for two kinds of neutral functional differential equations,” Applied Mathematics Letters, vol. 21, no. 6, pp. 581–587, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J.-W. Li and S. S. Cheng, “Periodic solutions of a second order forced sublinear differential equation with delay,” Applied Mathematics Letters, vol. 18, no. 12, pp. 1373–1380, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Wang, H. Lian, and W. Ge, “Periodic solutions for a second order nonlinear functional differential equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 110–115, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Wu and Z. Wang, “Two periodic solutions of second-order neutral functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 677–689, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Wu, “Existence nonexistence and multiplicity of periodic solutions for a kind of functional differential equation with parameter,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 1, pp. 433–443, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Guo and Z. Guo, “Existence of multiple periodic solutions for a class of second-order delay differential equations,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 3285–3297, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W.-S. Cheung, J. Ren, and W. Han, “Positive periodic solution of second-order neutral functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 9, pp. 3948–3955, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Li, “Positive periodic solutions of second-order differential equations with delays,” Abstract and Applied Analysis, vol. 2012, Article ID 829783, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. Zhao and Y. Xu, “Solitary waves for Korteweg-de Vries equation with small delay,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 43–53, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. R. Aftabizadeh, J.-M. Xu, and C. P. Gupta, “Periodic boundary value problems for third order ordinary differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 14, no. 1, pp. 1–10, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. Omari and M. Trombetta, “Remarks on the lower and upper solutions method for second- and third-order periodic boundary value problems,” Applied Mathematics and Computation, vol. 50, no. 1, pp. 1–21, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Cabada, “The method of lower and upper solutions for second, third, fourth, and higher order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 185, no. 2, pp. 302–320, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Cabada, “The method of lower and upper solutions for third-order periodic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 195, no. 2, pp. 568–589, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. Mehri and M. Niksirat, “On the existence of periodic solutions for the quasi-linear third-order differential equation,” Journal of Mathematical Analysis and Applications, vol. 261, no. 1, pp. 159–167, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  19. L. Kong, S. Wang, and J. Wang, “Positive solution of a singular nonlinear third-order periodic boundary value problem,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 247–253, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. Amster, P. De Nápoli, and M. C. Mariani, “Periodic solutions of a resonant third-order equation,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 60, no. 3, pp. 399–410, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Chu and Z. Zhou, “Positive solutions for singular non-linear third-order periodic boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 64, no. 7, pp. 1528–1542, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Feng, “On the existence and multiplicity of positive periodic solutions of a nonlinear third-order equation,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1220–1224, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Li, “Positive periodic solutions for fully third-order ordinary differential equations,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3464–3471, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985. View at MathSciNet
  25. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet